Stability of radiation transfer and the problem of boundary condition choice
Doklady Akademii Nauk, Tome 222 (1975) no. 6, pp. 1315-1317
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_222_6_a14,
author = {V. E. Stepanov and V. M. Grigor'ev and I. M. Kats},
title = {Stability of radiation transfer and the problem of boundary condition choice},
journal = {Doklady Akademii Nauk},
pages = {1315--1317},
year = {1975},
volume = {222},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_6_a14/}
}
TY - JOUR AU - V. E. Stepanov AU - V. M. Grigor'ev AU - I. M. Kats TI - Stability of radiation transfer and the problem of boundary condition choice JO - Doklady Akademii Nauk PY - 1975 SP - 1315 EP - 1317 VL - 222 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1975_222_6_a14/ LA - ru ID - DAN_1975_222_6_a14 ER -
V. E. Stepanov; V. M. Grigor'ev; I. M. Kats. Stability of radiation transfer and the problem of boundary condition choice. Doklady Akademii Nauk, Tome 222 (1975) no. 6, pp. 1315-1317. http://geodesic.mathdoc.fr/item/DAN_1975_222_6_a14/